Discussions By Condition: I cannot get a diagnosis.

Head Problems

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: ALilHelpPlease
  • October 21, 2006
  • 09:05 PM

I was diagnosed a while ago with Mitral Valve Prolapse w/ Regurgitation and am currently taking Zestril for this.

For a while now, I have been having temporary "attacks" which usually involve feeling pressure on the back of my head, mild shortness of breath, and occaisionally a stiff neck. They go away within 10 minutes. I told my doctor and he thought it was harmless / possibly migraine symptoms (I get migraines without the headaches) but I am not sure.

Anybody have any ideas?


Reply Flag this Discussion

2 Replies:

  • Would agree probably harmless. Very unlikely to be related to mitral valve/ lisinopril
    Anonymous 42,789 Replies
    • October 21, 2006
    • 09:46 PM
    • 0
    Flag this Response
  • I too was diagnosed with mitral valve prolapse several years ago. I had the same symptoms as you did, only they lasted more than 10 minutes. I wore a holter monitor. You may want to look into wearing one if your symptoms do not go away to see how things are going when you are doing day to day activities. It is a portable EKG machine you wear at home and press a button every time you have symptoms. (if you didn't already know that.) :) It was found that my medication needed to be increased and I have been fine ever since. If these symptoms didn't start until you started the medication it could be the medicine and have nothing to do with your mitral valve at all.
    lynnwalden 20 Replies
    • October 22, 2006
    • 02:32 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?